MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA 3 TITANIUM ILIAC SCREWDRIVER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.

STRYKER SPINE-FRANCE XIA 3 TITANIUM ILIAC SCREWDRIVER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Catalog Number 48231326
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/31/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; surgeon was using screwdriver and stripped the threads on the driver rendering it useless, rep was able to solve the problem by utilizing secondary backup to which was broken as well (this surgeon breaks these about every two weeks) the replacement device used was the backup and the screws were not left damaged and the case was able to close unimpeded.
 
Additional Manufacturer Narrative
Method: visual inspection; device history review; complaint history review; risk assessment; results: manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.No response was received regarding the follow up for information.Conclusion: the probable root causes of this event is not determined due to insufficient information provided.
 
Event or Problem Description

Brand Name
XIA 3 TITANIUM ILIAC SCREWDRIVER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5749009
Report Number0009617544-2016-00251
Device Sequence Number10841641
Product Code LXH
UDI-Device Identifier07613327265279
UDI-Public(01)07613327265279
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48231326
Device Lot Number140958
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/31/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/24/2016
Supplement Report FDA Received Date09/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1